# SDR CALA2021100601801

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,591 hours, 21,769 cycles
- System (JASC): 2700 · Flight Control System
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ONE SCREW MISSING FROM CANON. REF LP 7173244. REPLACED MISSING SCREW.
